×

Found 1,174 Documents (Results 1–100)

Primes of the form \(x^2+ny^2\). Fermat, class field theory, and complex multiplication. Third edition with solutions. With contributions by Roger Lipsett. 3rd edition. (English) Zbl 1504.11002

AMS Chelsea Publishing 387. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-7028-9/pbk; 978-1-4704-7183-5/ebook). xv, 533 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

On the problem of describing elements of elliptic fields with a periodic expansion into a continued fraction over quadratic fields. (English. Russian original) Zbl 1503.11102

Dokl. Math. 106, No. 1, 259-264 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 56-62 (2022).
MSC:  11J70 11R58 11R27
PDFBibTeX XMLCite
Full Text: DOI

Values of Dirichlet-Goss series with periodic coefficients. (English) Zbl 1481.11075

Davis, James A. (ed.), Finite fields and their applications. Proceedings of the 14th international conference on finite fields and their applications (Fq14), Vancouver, Canada, June 3–7, 2019. Berlin: De Gruyter. De Gruyter Proc. Math., 11-24 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field